Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Severe dandruff for years. Have allergies, breathless on using shampoos. Losing hair. Any home remedy?

I am suffering from severe Dandruff for last 10+years and it exist thru out the year now. I am having allergies and usage of any shampoos and anti dandruff creams/ serum makes me feel breathless . Also loosing hair for last 5 years or so. Are their any odor less treatments or medicines or home remedies to cure this ? Initial this problem was seasonal (during winter) now it exist thru out the year. I am male living in Ahmedabad , age - 43 years. Job is s/w and majority of the time spent is indoors. Fresh air and sun exposure is limited.
Asked On : Tue, 19 Feb 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Dear, you are having seborrhoic dermatitis.avoid any hair oil and take bath with ketoconazole shampoo twice a week for four week than once a is a controllable disease .kindly go for the patch test befor using shampoo.Dr.B.Devani MD
Answered: Tue, 26 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor